# SDR HALA2017123000277

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 25,556 hours, 4,003 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD A STRONG ODOR LIKE BURNING RUBBER IN THE CABIN DURING ENGINE START.  DURING BOARDING THERE ALSO A STRONG BURNING RUBBER ODOR AROUND THE L1 DOOR, AND SEAT 2AB, BUT THE ODOR DISSIPATED.   MAINTENANCE INSPECTED AREA, OPERATED THE APU AND ENGINE, INSPECTED CABIN LIGHTING, OPERATED SEAT POWER AND INSPECTED THE L1 & R1 DOOR FLOOR HEATERS, INSPECTED GALLEY, OVENS AND COFFEE MAKERS. NO TROUBLE FOUND.
